RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
De Leo, Roberto

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5
Presentations: 1

Number of views:
This page:171
Abstract pages:1394
Full texts:473
References:205
E-mail: ,

http://www.mathnet.ru/eng/person9106
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/662131

Publications in Math-Net.Ru
2010
1. R. De Leo, “A note on non-free isometric immersions”, Uspekhi Mat. Nauk, 65:3(393) (2010),  197–198  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:3 (2010), 577–579  isi  scopus
2007
2. R. De Leo, I. A. Dynnikov, “An example of a fractal set of plane directions having chaotic intersections with a fixed 3-periodic surface”, Uspekhi Mat. Nauk, 62:5(377) (2007),  151–152  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:5 (2007), 990–992  isi  scopus
2005
3. R. De Leo, “Proof of Dynnikov's conjecture on the location of stability zones in the Novikov problem on planar sections of periodic surfaces”, Uspekhi Mat. Nauk, 60:3(363) (2005),  169–170  mathnet  mathscinet  elib; Russian Math. Surveys, 60:3 (2005), 566–567  isi  scopus
2003
4. R. De Leo, “Characterization of the set of “ergodic directions” in Novikov's problem of quasi-electron orbits in normal metals”, Uspekhi Mat. Nauk, 58:5(353) (2003),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:5 (2003), 1042–1043  isi  scopus
2000
5. R. De Leo, “The existence and measure of ergodic foliations in Novikov's problem of the semiclassical motion of an electron”, Uspekhi Mat. Nauk, 55:1(331) (2000),  181–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 55:1 (2000), 166–168  isi  scopus

Presentations in Math-Net.Ru
1. Some problems concerning (partially) free maps and the sets of (partial) isometries
R. De Leo
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
April 18, 2012 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019